# SDR YENA2024040800502

- Difficulty date: April 8, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271N
- Aircraft serial: 11336
- Aircraft time: 2,789 hours, 499 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1926, LGW-BOS. (ETOPS) 'FUEL ACT XFR FAULT WITH 4460 LBS I ACT 1 AND 2 ( AUTO TRANSFER SYSTEM (ACT) 1), 2) ADDITIONAL CENTER TANK(S) (ACT) ); PER AMM 28-51-00-740-801A AND TSM 28-51-00-810-808A SUSPECT FUEL IMPROPERLY  FUELED. CHECK SYSTEM OK CLEARED MEL AND MDDR.
